# SDR MALA050706

- Difficulty date: September 3, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Aircraft time: 16,428 hours, 15,985 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C2 INSPECTION FOUND CORROSION ON THE RIGHT ARM OF THE ELEVATOR DISCONNECT LEVER ASSEMBLY AT FRAME 11 ON ELECTRICAL EQUIPMENT BAY ROOF.
